# SDR DXTA2020092704137

- Difficulty date: September 27, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N408QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500408
- Aircraft time: 2,846 hours, 2,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shroud
- Part number: 506452214001
- Part serial: 15983646001
- Condition: Cracked
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECT THAT CLEANING CREW CLOSED DOOR WITH PINS EXTENDED.  FOUND FIBERGLASS DAMAGE AND PINCHED PRESSURE SEAL AND EVIDENCE OF PINS STRIKING EXTERIOR OF FUSELAGE.  FOUND DURING PREFLIGHT.  INSPECTED DOOR AND ACCOMPLSIHED NETJETS DAMAGE REPORT.  FOUND FUSELAGE MARKS APPEARS TO BE COSMETIC WITH SCUFF MARKS AT FWD FUSELAGE DOOR AREA, SMALL DIMPLE AT AFT MOST LOWER LOCK PIN AREA WITH PAINT CRACK.  FWD DOOR PANEL DAMAGED AND CRACKED, NO OBVIOUS DAMAGE UNDER PANEL.  DOOR LOCKING OPERATION OPS NORMAL.  DOOR SEAL INSPECTION OK.  NO VISIBLE SEPARATION OR PUNCTURES.  NO VISIBLE COSMETIC DAMAGE TO UPPER PORTION OF DOOR RECESS AREA, IAW PHENOM 300 AMM 52-10-00.  REMOVED AND REPLACED MED FWD AND AFT SHROUD PANELS, IAW PHENOM 300 AMM TASK 25-23-05-000-801-A.  REMOVED FWD SHROUD PANEL PIN 506-45221-4001 SINN/A AFT SHROUD P/N 506-45261-4001 S/N 15983646/001.  INSTALLED NEW FWD SHROUD P/N 506-45261-4001 S/N 19207520/001, NEW AFT SHROUD P/N 506-45221-4001 S/N 25471086/001.  OPERATIONS CHECK MED OPEN AND CLOSE OPERATION, IAW PHENOM 300 AMM 52-10-00/200, OPERATIONS NORMAL.  APPLIED TOUCH UP PAINT TO REQUIRED AREA ON MED AND MED FUSELAGE AREAS, IAW PHENOM 300 SRM 51-22-05.  WAXED SCUFF MARKS FROM FWD MED FUSELAGE AREA AS REQUIRED.
